| Model Number |
538421 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
03/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This device is available for analysis but has not yet been received.Device history record (dhr) review was conducted and the product met quality requirements for product acceptance.Additional information is pending and will be submitted within 30 days upon receipt.
Event or Problem Description
During a diagnostic procedure, it was reported that the distal tip of the infiniti catheter fell off into the patient.The tip of the catheter was not removed from patient.The patient is in stable condition.There were no anomalies noted when removed from the package.The device was prepped according to the instruction for use (ifu) with no anomalies noted during prep.There was no difficulty tracking the device towards the lesion.There were no kinks observed on the device.There was no excessive force used during the procedure.There was no difficulty withdrawing the device from the patient.The device is available for analysis.No other information was provided.
Additional Manufacturer Narrative
During a diagnostic procedure, the distal tip of the infiniti catheter fell off into the patient.The tip of the catheter was not removed from patient.The patient is in stable condition.There were no anomalies noted when the device was removed from the package.The device was prepped according to the instructions for use (ifu) with no anomalies noted during prep.There was no difficulty tracking the device towards the lesion.There were no kinks observed on the device.There was no excessive force used during the procedure.There was no difficulty withdrawing the device from the patient.No other information was provided.The device was not returned for analysis.A review of the manufacturing documentation associated with lot 17737790 was performed and no issues were noted that were related to the reported event.The phr review does not suggest that the failure experienced by the customer could be related to the manufacturing process.The event " brite tip/distal tip ¿ catheters separated - in-patient¿ reported by the customer could not be confirmed since the device was not returned.Based on the limited information available for review, vessel characteristics (while unknown) as well as procedural and handling factors may have contributed to the reported event.According to the instructions for use (ifu), which is not intended as a mitigation ¿the performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.¿ the phr does not suggest that the event is related to the manufacturing process.Therefore, no corrective or preventative actions will be taken at this time.